# SDR DHL200072011C

- Difficulty date: September 11, 2000
- Submitted: October 24, 2000
- Operation: Air carrier
- Aircraft: N720DH
- Make and model: Boeing 727228
- Aircraft serial: 19544
- System (JASC): 7160 · Engine Air Intake System
- Part: Skin
- Condition: Cracked
- Location: Nr 3 Eng Cowl
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 3 ENGINE NOSE COWL, 4 O'' CLOCK SIDE POSITION T/E SKIN CRACKED AT FASTENER.  INSTALLED DOUBLER REPAIR.
